I had undergone Total Abdominal Hysterectomy last April 2012. And then after a month, I felt back pain. I thought it was the after effect of drugs during the procedure...as days went on, my knees had the same too..I went to see my OB and required blood tests for Potassium and Uric, it was found Negative, and immediately prescribed Difenax for pain, it helped though, but I had to see an Orthopedic Surgeon for proper evaluation. Undergo series of x-rays for my knees. All results went well, I am not an Osteo-Arthritis candidate, and I am presently taking Alfa-Calcinol for calcium. but the thing is the pain and numbness reappears if I stopped the pain reliever. My question is, does the pain has to do with my hormones? do I need to take hormonal replacement pills? Will it lessen the pain on my knees as well? I dont wanna be independent on drugs specifically pain relievers..I need help..please.
Tags: Osteoporosis, after hysterectomy, Arthritis
Do you know if you had both ovaries removed? Total abdominal hysterectomy does not mean you had both of your ovaries removed. As long as you have one ovary and under the age of 47.5 you are less likely to be experiencing symptoms associated with low estrogen. In the event that you have had both ovaries removed, hormone replacement is not warranted for treatment of knee pain. Consider seeing a rheumatologist being that you have been seen by an orthopedist.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.